MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Anales espanoles de pediatria · 1977

[Toxic hepatitis caused by rifampin and isoniazid in treatment of tuberculosis (author's transl)].

Abeledo Mezquita G, Otero Reigada M C

СтатьяПеревод пока не подготовлен

Аннотация

Five children with tuberculosis were treated with isoniazid (20 mg./Kg./day) and rifampin (15 mg./Kg./day). After five to twenty seven days of treatment they presented anorexia, vomiting and jaundice. Hepatomegaly was found in two of them. High indirect bilirubin, S.G.O.T. and S.G.P.T. and low prothrombin levels were present in all of them. Eight to thirty one days after withdrawal of rifampin, all patients were well and their laboratory data was normal.

Для цитирования: Abeledo Mezquita G, Otero Reigada M C. [Toxic hepatitis caused by rifampin and isoniazid in treatment of tuberculosis (author's transl)].. Anales espanoles de pediatria. 1977.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.